# SDR CA961220002

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-6B
- Propeller: Hamstd 43E60
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 33209801
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FITTING IDENTIFIED IS MOUNTED AND COVERED PREVENTING IT FROM BEING CLEANED AND INSPECTED OR TREATED FOR CORROSION. THE FITTING WAS FOUND TO BE CRACKED DURING WINTER MAINTENANCE INSPECTION. ALL AIRCRAFT WILL BE NDT CHECKED USING ULTRASONIC AND EDDY CURRENT TECHNIQUES. AFTER ALL AIRCRAFT INSPECTED LONG TERM MAINTENANCE PROGRAM WILL BE INITIATED.
